# SDR LC12005F00000

- Difficulty date: November 11, 2004
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N956C
- Make and model: Cirrus SR22
- Aircraft serial: 0387
- Engine: Cont IO550N
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 654585
- Part serial: H02200643
- Condition: Cracked
- Location: Fusleage
- Part time: 308 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER IS CRACKED AT THE LOWER LT FLANGE AREA.
